# SDR DXTA200400285

- Difficulty date: March 31, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 5,079 hours, 3,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL410 STRONG ODOR OF SMOKE IN CABIN AND THE COCKPIT, SMOKE WAS COMING FROM BEHIND THE CAPTAIN’S CIRCUIT BREAKER PANEL AND OUT THE DEFROST HOLES JUST BELOW THE LEFT SIDE WINDOW. DEPLOYED O2 MASKS AND LANDED SAFELY.  INSPECTED THE FOLLOWING AREAS FOR SIGNS OF BURNING OR ARCING: LT CIRCUIT BREAKER PANEL, PILOTS SIDE PANELS, BAR, CLOSET, LT PCB J-BOX, PSU LIGHTING, BEHIND INSTRUMENT PANEL, INSIDE PEDESTAL AND AFT CLOSET, EVERYTHING CHECKED GOOD.  RAN AIRCRAFT WITH BOTH ENGINES & APU, PERFORMED OPERATIONAL CHECK OF ENVIRONMENTAL CONTROL SYSTEM, COCKPIT & CABIN PACKS- OPS CHECKS GOOD IAW CESSNA MM CHAPTER 24-51-00 AND 21-51-00.
